# SDR F3LA00189

- Difficulty date: August 14, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 5528087
- Part serial: B0526
- Condition: Illuminated
- Location: Wing/Body
- Part time: 24,466 hours, 12,963 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - FLT 522 - AIR RETURN.  FLIGHT CREW REPORTED LT WING/BODY OVERHEAT LIGHT ILLUMINATED.  AIRCRAFT LANDED OVERWEIGHT.  MAINTENANCE PERFORMED WING/BODY OVERHEAT TEST AND FOUND SYSTEM SLOW TO RESPOND.  REPLACED COMPARTMENT OVERHEAT MODULE.  INSPECTED LT AIR CONDITIONING BAY AND L/E FLAP AND SLAT AREA FOR LEAKS.  NO LEAKAGE WAS FOUND.  PERFORMED OVERWEIGHT LANDING PHASE I EXAMINATION PER MM 05-51-74, PAGE 201.  NO DAMAGE NOTED.  (X)
